| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
09/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign: australia.Comp primary stem 10mm mini cat: 113630 lot: 192000.Sm hybrid glenoid base 4mm cat: 113952 lot: 229260.Versa-dial/comp ti std taper cat: 118001 lot: 146650.Pt hybrid glen post regenerex cat: pt-113950 lot: 999450.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
Event or Problem Description
It was reported that the patient was revised approximately three years post implantation due to rotator cuff failure.All implants were removed and replaced with a reverse shoulder system.No further information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Hcp review: the rotator cuff is a group of muscles and tendons that surround the shoulder joint, keeping the head of humerus firmly within the shallow socket of the shoulder.Rotator cuff injuries occur most often in people who repeatedly perform overhead motions in their jobs or sports.Degenerative tears can also occur as a result of a wearing down of the tendon that occurs over time.This degeneration naturally occurs as we age.Factors that lead to degenerative tears include repetitive stress, lack of blood supply, bone spurs, and increased age.Common symptoms of a rotator cuff tear include pain at rest, pain when lifting, weakness, and crepitus.Typically, anatomic shoulder is performed for an intact rotator cuff and a reverse is performed for a deficient rotator cuff.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.